# SDR SWIA200820146

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,186 hours, 31,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED SMOKE IN GALLEY AND PILOT SMELLED FAINT ELECTRICAL SMOKE IN COCKPIT (FLT 5138).  INSPECTED GALLEY AREA FOR SMOKE, NONE FOUND.  ALL SYSTEMS OPERATING NORMAL IN GALLEY.
